MathSciNet Relay Station
MathSciNet bibliographic data
MR353317 57A10
Tucker, Thomas W. Non-compact $3$-manifolds and the missing-boundary problem. Topology 13 (1974), 267–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement